# SDR AALA200802034

- Difficulty date: August 5, 2008
- Submitted: September 9, 2008
- Operation: Air carrier
- Aircraft: N378AN
- Make and model: Boeing 767323
- Aircraft serial: 25447
- System (JASC): 2400 · Electrical Power System
- Part: Buss
- Condition: Failed
- Location: Electrical
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LHR INFLIGHT T93/05AUG DUB TO ORD.  CREW REPORTED UTILITY BUSS FAULT.  LANDED LHR WITHOUT INCIDENT.  REPLACED RELAYS K1 AND K2 ON ELECTRONIC CONTROL PANEL.  ALSO REPLACED BUSS POWER CONTROL UNIT.  SYSTEM GROUND CHECKED NORMAL OPS.  (CLOSED)
